# SDR AALA991207

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1162/1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SILL BEAM (628R) FROM STATION 1155-1212.  REMOVED CORROSION.  INSTALLED SRO9520008-15 DOUBLER PER AARD 53-10-00-3.  (M)
